# SDR SWAA2013082619588

- Difficulty date: August 14, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 32,984 hours, 21,749 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Part number: B19867105
- Condition: Loose
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE EMERGENCY EVAC SLIDE RELEASE CABLE HOLD DOWN TO SLIDE COVER LOOSE.  SECURED CABLE IAW AMM.
